Authors: Stević, Stevo 
Ueki, Sei Ichiro
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: POLYNOMIAL DIFFERENTIATION COMPOSITION OPERATORS FROM Hp SPACES TO WEIGHTED–TYPE SPACES ON THE UNIT BALL
Journal: Journal of Mathematical Inequalities
Volume: 17
Issue: 1
First page: 365
Last page: 379
Issue Date: 2023
Rank: ~M21a
ISSN: 1846-579X
DOI: 10.7153/jmi-2023-17-25
Abstract: 
We characterize the boundedness, compactness, and estimate essential norm of a polynomial differentiation composition operator from the Hardy space Hp to the weighted-type spaces of holomorphic functions on the unit ball
Keywords: boundedness | compactness | essential norm | Hardy space | Polynomial differentiation composition operator | weighted-type space
Publisher: Element d.o.o., Zagreb, Croatia

Show full item record

SCOPUSTM   
Citations

4
checked on Jun 20, 2024

Page view(s)

26
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.